# SDR 07FDEA04517

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340088
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT OUTER WING ON MANHOLE FLANGE RIB 23-24 CORROSION.  REPAIR PERFORMED BLEND OUT CORROSION IAW SRM 57-20-12 PARA 4 A, NDT FOR CRACK   FREE IAW EA 6-5720-106525 AND RAS//BAE/1005053/2007 ISS A.
